Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

I have been having pain up high in the stomach, kindly help me

yes I have been having pain up high in the stomach and it gets worse when i empty my bladder . it does not feel like a kidney , or bladder infection. The pain is up really high hurts all the time. I am nauseated, but the pain and nausea gets a lot worse when i empty my bladder. I have a gastric pacemaker but have never had this type of pain before.
Asked On : Mon, 30 Aug 2010
Answers:  2 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi welcome to health care magic.see it may be due to cystitis or stone or may be anything alse you concern urologist for urine test and also sonography of abdomen to find out the reason.drink plenty of fluid avoid tomato,bhindi ,brinjal etc.take lid alkin 1tab in 1 glass of water 3times a day.
Answered: Wed, 31 Aug 2011
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.With such a short history very difficult to suggest anything.Better consult a gastoenterologist for diagnosis and treatment.Good luck.
Answered: Wed, 5 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor